# SDR IPXA2023091401292

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,376 hours, 36,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR FRAM UPPER AT PLACARD HAS CORROSION. DOT 140-43 REMOVED CORROSION IN PLACERD IAW SRM 53-00-15-1A-1 NOMINAL THICKNESS 0.032" MATERIAL LOSS .003" REMAINING THICKNESS 0.029" FOUND TO BE IN LIMITS. T89336. TREATED AND PRIMED AREA IAW SRM 51-20-01-0G. REVIEWED
